# SDR DHLA201100042

- Difficulty date: March 30, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG INLET NACELLE COWL UPPER SKIN WORN STA, YN 147.000 AT 12 O'CLOCK POS. PERFORMED MAJOR REPAIR IAW SRM 71-5-2, FIG 2, SHEET 1,2,3.  REMOVED FASTENERS IAW SRM 51-1-21A.  CUT OUT DAMAGED AREA & FABRICATED SKIN & SPLICE IAW SRM 71-5-2 FIG 2, SHEET 1,2,3. HEAT TREATED SPLICE FROM 17-7 PH 0.050 TO 17-7 PH H1050 IAW SRM 51-1-6. CLEANED, TREATED AND PRIMED AREA + NEW SKIN IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 71-5-2 FIG 2, SHEET 1,2,3, SRM 51-1-11 SRM 51-1-21A.
